# SDR UPS06847380

- Difficulty date: June 30, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 REMOVE AND REINSTALL C-4 DOOR SCUFF PLATE TO FOM NDT.  REMOVED CORROSION AND REPAIRED IAW EA 008-5312-01-A0287 AND UPS EO DC8-5330-24719-A.
